# SDR SWAA022019

- Difficulty date: August 29, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 63,727 hours, 68,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED AT Y-CHORD AREA, STR 6L.  REPAIRED BULKHEAD PER SRM.
